Google Scholar: cites
The nilpotency of some groups with all subgroups subnormal
Kurdachenko, L. A.
Smith, H.

Data: 1998
Resum: Let G be a group with all subgroups subnormal. A normal subgroup N of G is said to be G-minimax if it has a ¯nite G-invariant series whose factors are abelian and satisfy either max-G or min- G. It is proved that if the normal closure of every element of G is G-minimax then G is nilpotent and the normal closure of every element is minimax. Further results of this type are also obtained.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 42 n. 2 (1998) p. 411-421, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_42298_08

11 p, 116.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2022-02-20

   Favorit i Compartir